Tennessee, 2019Tornado and Hail in Tennessee, June 19 to 20, 2019
June 19 to 20, 2019 · NWS OHX · 51 events in 20 counties and zones
Scattered multicell and supercell thunderstorms affected much of Middle Tennessee during the late afternoon and evening hours on June 19 into the early morning hours on June 20, producing widespread reports of wind damage and a few reports of large hail. One supercell produced a brief EF-0 tornado that was captured on video in southern Montgomery County, and large hail up to half dollar size…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $204,000
- Crop damage
- None recorded
- Events
- 51
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered multicell and supercell thunderstorms affected much of Middle Tennessee during the late afternoon and evening hours on June 19 into the early morning hours on June 20, producing widespread reports of wind damage and a few reports of large hail. One supercell produced a brief EF-0 tornado that was captured on video in southern Montgomery County, and large hail up to half dollar size fell in northern Williamson County. A very damaging microburst also struck southern Williamson County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 19, 2:21 PM CST, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 19, 2:21 PM CST, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
321 PM CDT Wed Jun 19 2019
.DISCUSSION...
Scattered showers and thunderstorms are currently moving through the
Ohio River Valley with a few severe thunderstorms to our northeast
near the Mississippi River. As for the main story line of today, we
are keeping an eye on the severe weather potential for this evening.
A severe thunderstorm watch is currently in place for our
northwestern counties, primarily north of I-40 and west of I-24.
This watch is in effect until 9 PM this evening. Current surface
observations show southwesterly flow through the area and around
CAPE values around 1500 J/kg. We are still looking at potentially
two rounds of severe weather this evening with the first round
beginning between 5 PM and 7 PM with another round moving into our
northwestern counties around 8 PM to 10 PM. Our main concerns with
both rounds are damaging wind gusts and heavy rainfall that could
lead to localized flooding. PWAT values remain around 1.5 to 2
inches, so rainfall amounts will need to be monitored. Luckily,
storms should be moving fairly quickly, so hopefully we will not
have any storms remain over one area for too long. As always, hail
and an isolated tornado cannot be completely ruled out. Any severe
weather will move out of the area by early tomorrow morning. A few
lingering showers and thunderstorms cannot be ruled out for
tomorrow. Showers and thunderstorms will finally begin to move out
of the area into tomorrow afternoon and evening. All of this should
finally begin to move out of the area by early tomorrow morning.
On Friday, a very weak ridge will begin to build into the
southeastern region, leading to an increase in temps and dewpoint
temps. We could see a few scattered showers and thunderstorms
primarily in the afternoon and early evening, but the bigger story
line will be our temperatures beginning Friday and into the weekend.
Highs will creep into the 90s with dewpoint temps in the low to mid
70s. Will have to keep an eye on heat index values over the next few
days, which could creep near 100. Diurnal, afternoon thunderstorms
will remain through the weekend since there will be plenty of
moisture and energy present with our southerly flow. In addition, we
will need to keep an eye on late Saturday night, as a few models
hint at a complex system pushing down into our area. Models are
having a difficult time handling timing and strength, so will just
mention for now.
Into next week, that weak ridge will begin to break down as an upper-
level low moves through the Ohio River Valley. This will bring the
potential additional showers and thunderstorms through the area.
Highs should drop a few degrees next week though.
&&
.AVIATION...
18Z TAF DISCUSSION.
Busy Wx pattern to continue...with several wave of showers and storms
expected. Scattered storms will affect much of the east early today,
with a band expected across the area 22z to 03z, then another
bigger round overnight. CIGs and VSBYs will be reduced greatly buy
convection...especially overnight as CIGs may stay MVFR outside
of heavy precip...which won't improve until late Thursday morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
Nashville 70 84 68 92 73 / 70 50 10 30 30
Clarksville 70 82 65 89 73 / 70 40 10 30 20
Crossville 67 78 62 84 68 / 60 70 20 20 30
Columbia 69 85 67 90 71 / 70 50 10 30 20
Lawrenceburg 69 84 67 90 71 / 70 50 10 30 20
Waverly 69 83 67 90 73 / 70 40 10 30 20
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
DISCUSSION......MacDonald
AVIATION........07
Hazardous weather outlook, Jun 19, 4:16 AM CST, 12 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
516 AM CDT Wed Jun 19 2019
TNZ005>011-023>034-056>066-075-077>080-093>095-201030-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
516 AM CDT Wed Jun 19 2019
This Hazardous Weather Outlook is for portions of Middle
Tennessee.
.DAY ONE...Today and Tonight
Rain and thunderstorms, some strong to severe, are possible this
evening into early Thursday morning. Damaging winds will be the
main concern, along with hail and an isolated tornado. Heavy
downpours may also lead to minor flooding.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Isolated severe storms are possible north of I-40 late Friday into
Saturday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is possible this evening.
15
In the hours before
Special weather statement, Jun 19, 3:31 PM CST, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Nashville TN
431 PM CDT Wed Jun 19 2019
TNZ005-192215-
Stewart TN-
431 PM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY UNTIL 515 PM
CDT...
At 431 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Benton, Kentucky to Paris. Movement was
northeast at 40 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Dover, Big Rock, Cumberland City, Land Between The Lakes and Indian
Mound.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons in the Land Between the Lakes area should consider seeking
sturdy shelter until these storms pass.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
Middle Tennessee.
LAT...LON 3666 8785 3663 8785 3664 8764 3638 8760
3635 8793 3635 8798 3636 8799 3645 8806
3647 8805 3649 8806 3652 8804 3656 8803
3668 8807 3668 8802
TIME...MOT...LOC 2131Z 245DEG 33KT 3684 8830 3632 8829
ShamburgerSpecial weather statement, Jun 19, 4:28 PM CST, 42 minutes before
Special Weather Statement
National Weather Service Nashville TN
528 PM CDT Wed Jun 19 2019
TNZ005-006-192315-
Stewart TN-Montgomery TN-
528 PM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND EASTERN STEWART
COUNTIES UNTIL 615 PM CDT...
At 528 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hopkinsville to near Dover. Movement was
east at 40 mph.
Half inch hail and wind gusts of 50 mph will be possible with these
storms.
Locations impacted include...
Clarksville, Dover, Big Rock, Cumberland City, Indian Mound, Palmyra,
Cunningham and Woodlawn.
This includes Interstate 24 between mile markers 1 and 13.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
Middle Tennessee.
LAT...LON 3664 8711 3662 8713 3657 8713 3639 8727
3636 8788 3664 8775
TIME...MOT...LOC 2228Z 261DEG 33KT 3678 8747 3641 8778
ShamburgerSpecial weather statement, Jun 19, 4:36 PM CST, 34 minutes before
Special Weather Statement
National Weather Service Nashville TN
536 PM CDT Wed Jun 19 2019
TNZ005-006-023-025-192315-
Stewart TN-Dickson TN-Montgomery TN-Houston TN-
536 PM CDT Wed Jun 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DICKSON...
SOUTHWESTERN MONTGOMERY...SOUTHEASTERN STEWART AND NORTHEASTERN
HOUSTON COUNTIES UNTIL 615 PM CDT...
At 536 PM CDT, Doppler radar was tracking a strong thunderstorm near
Erin, moving east at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Erin, Cumberland City, Slayden and Cunningham.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
Middle Tennessee.
LAT...LON 3645 8731 3627 8728 3628 8769 3640 8771
TIME...MOT...LOC 2236Z 262DEG 23KT 3633 8761
Shamburger
Event by event
48 thunderstorm wind, 2 hail, 1 tornado. Local standard time, as filed.
Tornado, Montgomery
- When
- June 19, 5:10 PM CST to 5:12 PM CST
- Where
- Montgomery County, 2.01 mi SE of Mc Allisters Xrds to 2.66 mi ESE of Mc Allisters Xrds
- Rating
- EF0
- Path length
- 1.25 mi
- Path width
- 100 yd
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.328, -87.326
A NWS storm survey determined an EF0 tornado touched down in far southern Montgomery County along Ryes Chapel Road and moved northeast along Charlie Road before lifting east of Watkins Ford Road. A few trees and a carport were blown down, and some homes suffered minor roof damage. Video of the tornado was shared on social media.
Thunderstorm Wind, Cheatham
- When
- June 19, 5:28 PM CST
- Where
- Cheatham County, 2.26 mi SW of Pleasant View
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 36.375, -87.056
Several trees were blown down on Old Clarksville Pike.
Thunderstorm Wind, Robertson
- When
- June 19, 5:30 PM CST
- Where
- Robertson County, 1.79 mi SSE of Gause
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Broadcast Media
- Coordinates
- 36.407, -87.034
Trees and branches were blown down along the side of I-24 in Robertson County.
Thunderstorm Wind, Hickman
- When
- June 19, 5:56 PM CST
- Where
- Hickman County, 0.69 mi S of Pinewood
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 35.910, -87.480
A tree was blown down on Highway 48 north of Nunnelly.
Thunderstorm Wind, Sumner
- When
- June 19, 6:12 PM CST
- Where
- Sumner County, 2 mi NW of Hendersonville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 36.300, -86.645
A tree was blown down on a power line, and a transformer fell and damaged two cars in northwest Hendersonville.
Thunderstorm Wind, Dickson
- When
- June 19, 6:16 PM CST
- Where
- Dickson County, White Bluff
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Social Media
- Coordinates
- 36.120, -87.220
Several trees were blown down in White Bluff.
Thunderstorm Wind, Davidson
- When
- June 19, 6:20 PM CST
- Where
- Davidson County, 0.63 mi NE of Oak Hill
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 36.107, -86.813
A fireworks tent was blown down near Hillsboro High School.
Thunderstorm Wind, Davidson
- When
- June 19, 6:22 PM CST
- Where
- Davidson County, 1.09 mi ENE of Oak Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.105, -86.801
Numerous trees were blown down around the Lipscomb University area.
Thunderstorm Wind, Davidson
- When
- June 19, 6:27 PM CST
- Where
- Davidson County, 1.68 mi NW of Providence
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Social Media
- Coordinates
- 36.099, -86.738
Three trees were blown down on McCall Street near Nolensville Pike.
Thunderstorm Wind, Davidson
- When
- June 19, 6:36 PM CST
- Where
- Davidson County, Bellevue
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Social Media
- Coordinates
- 36.070, -86.930
Seven trees were blown down in the yard of home in Bellevue.
Thunderstorm Wind, Williamson
- When
- June 19, 6:37 PM CST
- Where
- Williamson County, 4.52 mi NNE of Mallorys
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 36.010, -86.768
Power lines and a large tree were blown down on Brushboro Drive.
Thunderstorm Wind, Williamson
- When
- June 19, 6:40 PM CST
- Where
- Williamson County, 4.22 mi NE of Mallorys
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 35.997, -86.751
Trees and power lines were blown down on Coxboro Drive and Green Hill Blvd.
Hail, Williamson
- When
- June 19, 6:40 PM CST
- Where
- Williamson County, 4.12 mi NE of Mallorys
- Measured
- 1.25 in hail
- Reported by
- Social Media
- Coordinates
- 35.990, -86.745
Half dollar size hail was reported in Brentwood.
Thunderstorm Wind, Williamson
- When
- June 19, 6:41 PM CST
- Where
- Williamson County, 4.58 mi NE of Mallorys
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 35.998, -86.743
A tree was blown down on Edmondson Pike.
Thunderstorm Wind, Williamson
- When
- June 19, 6:45 PM CST
- Where
- Williamson County, 3.21 mi NNW of Nolensville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 35.990, -86.710
A tree was blown down on Willomet Lane.
Thunderstorm Wind, Davidson
- When
- June 19, 6:45 PM CST
- Where
- Davidson County, 1.28 mi E of Oak Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 36.098, -86.797
A large tree was uprooted in the Duncanwood subdivision in Green Hills.
Thunderstorm Wind, Hickman
- When
- June 19, 6:52 PM CST
- Where
- Hickman County, 3.72 mi NNE of Littlelot
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 35.833, -87.336
Trees were blown down on Highway 230 East.
Thunderstorm Wind, Hickman
- When
- June 19, 7:01 PM CST
- Where
- Hickman County, Coble
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 35.780, -87.630
Trees were blown down on Highway 438.
Thunderstorm Wind, Williamson
- When
- June 19, 7:03 PM CST
- Where
- Williamson County, 0.96 mi SE of Boston
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 35.839, -87.020
Williamson County Public Safety employee reported 25-30 large trees uprooted and 15 trees with tops broken off along Sycamore Road.
Thunderstorm Wind, Wilson
- When
- June 19, 7:10 PM CST
- Where
- Wilson County, 1.49 mi SSE of Bairds Mills
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Park/Forest Service
- Coordinates
- 36.081, -86.317
Several large trees were blown down in Cedars of Lebanon State Park.
Thunderstorm Wind, Rutherford
- When
- June 19, 7:11 PM CST
- Where
- Rutherford County, 0.47 mi ESE of Little Hope
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 35.898, -86.522
A tree was blown down on Baker Road near Browns Chapel Road.
Thunderstorm Wind, Williamson
- When
- June 19, 7:15 PM CST
- Where
- Williamson County, 0.81 mi NW of Thompsons Station
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 35.808, -86.930
Power lines were blown down near intersection of Sedberry and Evergreen Roads.
Thunderstorm Wind, Rutherford
- When
- June 19, 7:16 PM CST
- Where
- Rutherford County, 2.13 mi SE of Leanna
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 35.908, -86.424
A tree was blown down on Sulphur Springs Road near the Oakleigh subdivision.
Thunderstorm Wind, Rutherford
- When
- June 19, 7:17 PM CST
- Where
- Rutherford County, 0.64 mi SW of Mt Olive
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 35.873, -86.457
A tree was blown down on Brookrun Road at Grange Place.
Thunderstorm Wind, Williamson
- When
- June 19, 7:19 PM CST
- Where
- Williamson County, 1.45 mi NW of Duplex
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 35.763, -86.870
A tree was blown down on Sanmar Drive.
Thunderstorm Wind, Williamson
- When
- June 19, 7:19 PM CST to 7:26 PM CST
- Where
- Williamson County, 1.18 mi SSW of Calle to 1.72 mi NW of Duplex
- Measured
- 74 kt (85 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.814, -86.877
A NWS storm survey determined that an approximately 3.2 mile long by 1 mile wide microburst struck northeastern Thompson's Station and northern Spring Hill, from near I-840 at Highway 31 southeastward across Critz Lane, Thompson's Station Road, and Buckner Road to near I-65. Numerous trees were snapped and uprooted, power poles were blown down, and minor roof and exterior damage occurred to some homes, businesses, and other buildings including Summit High School. Winds were estimated at mainly 60 to 70 mph with pockets of higher winds reaching 80 to 85 mph.
Thunderstorm Wind, Rutherford
- When
- June 19, 7:20 PM CST
- Where
- Rutherford County, 1.24 mi WSW of Murfreesboro Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Social Media
- Coordinates
- 35.875, -86.401
A tree was blown down onto power lines and caused a small fire on Jones Blvd. near Northfield Blvd.
Thunderstorm Wind, Maury
- When
- June 19, 7:21 PM CST
- Where
- Maury County, 1 mi NW of Spring Hill
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 35.760, -86.943
A tree was blown down in front of a house blocking the entrance.
Thunderstorm Wind, Hickman
- When
- June 19, 7:21 PM CST
- Where
- Hickman County, 0.32 mi ESE of Deans
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 35.728, -87.475
Trees were blown down on Highway 100 West.
Thunderstorm Wind, Maury
- When
- June 19, 7:22 PM CST
- Where
- Maury County, 0.36 mi S of Spring Hill
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 35.745, -86.930
A tree was blown down at Kedron Road and Jackson Street.
Thunderstorm Wind, Rutherford
- When
- June 19, 7:24 PM CST
- Where
- Rutherford County, 2 mi SW of Shiloh
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 35.848, -86.373
Power lines were blown down on Bell Street near MTSU.
Thunderstorm Wind, Hickman
- When
- June 19, 7:27 PM CST
- Where
- Hickman County, 0.92 mi SSW of Bond
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 35.718, -87.427
Trees were blown down on Swan Creek Road.
Thunderstorm Wind, Williamson
- When
- June 19, 7:32 PM CST
- Where
- Williamson County, 1.44 mi SSE of Little Texas
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 35.780, -86.773
A large tree was uprooted around 7 miles SSW of Arrington.
Thunderstorm Wind, Hickman
- When
- June 19, 7:34 PM CST
- Where
- Hickman County, 3.91 mi SE of Bond
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 35.688, -87.374
Trees were blown down on Ugly Creek Road.
Thunderstorm Wind, Smith
- When
- June 19, 7:38 PM CST
- Where
- Smith County, New Middleton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Social Media
- Coordinates
- 36.180, -86.020
Trees were blown down in New Middleton.
Thunderstorm Wind, Cannon
- When
- June 19, 7:40 PM CST
- Where
- Cannon County, 2.43 mi SW of Auburntown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 35.929, -86.135
A tree was blown down on Cooper Hollow Road.
Thunderstorm Wind, Rutherford
- When
- June 19, 7:47 PM CST
- Where
- Rutherford County, 2.52 mi SW of La Vergne
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 35.990, -86.606
A large tree was blown down in the Farmingdale subdivision.
Thunderstorm Wind, Cannon
- When
- June 19, 7:53 PM CST
- Where
- Cannon County, 1.7 mi S of Burt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 35.745, -86.129
A tree was blown down on Burt Burgen Road.
Thunderstorm Wind, Dekalb
- When
- June 19, 8:03 PM CST
- Where
- Dekalb County, 1.37 mi E of Watkins
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 35.922, -85.856
A tree was blown down onto a power line on Pine Creek Drive.
Thunderstorm Wind, Bedford
- When
- June 19, 8:10 PM CST
- Where
- Bedford County, 2.31 mi WSW of Vannatta
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Social Media
- Coordinates
- 35.606, -86.517
Trees were blown down on Unionville Deason Road.
Thunderstorm Wind, Jackson
- When
- June 19, 8:14 PM CST
- Where
- Jackson County, 0.55 mi SE of Union Hill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 36.223, -85.624
A tree was blown down onto a power line on Ellison Goolsby Lane.
Thunderstorm Wind, Overton
- When
- June 19, 8:33 PM CST
- Where
- Overton County, 3.08 mi SSE of Holly Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 36.376, -85.388
A tree was blown down on Campground Road at Leck Gore Road.
Thunderstorm Wind, White
- When
- June 19, 8:36 PM CST
- Where
- White County, 0.22 mi NE of Sparta
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 35.932, -85.467
Trees were blown down on West Bronson Street, Gaines Street, and Country Club Road in Sparta.
Thunderstorm Wind, Putnam
- When
- June 19, 8:50 PM CST
- Where
- Putnam County, 1.13 mi SW of Rocky Pt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 36.139, -85.385
Trees and power lines were blown down with power outages on Rocky Point Road and Shady Lane Road.
Thunderstorm Wind, Coffee
- When
- June 19, 9:09 PM CST
- Where
- Coffee County, 1.59 mi NE of Manchester
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 35.499, -86.064
Several trees were blown down damaging cars along Highway 55 near the Batesville Casket Company.
Hail, Coffee
- When
- June 19, 9:09 PM CST
- Where
- Coffee County, 1.58 mi NE of Manchester
- Measured
- 0.88 in hail
- Reported by
- Social Media
- Coordinates
- 35.499, -86.064
Nickel size hail was reported along Highway 55 near the Batesville Casket Company.
Thunderstorm Wind, Coffee
- When
- June 19, 9:10 PM CST
- Where
- Coffee County, Forest Mill
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 35.520, -86.050
Numerous trees were blown down in the New Union and Forest Mill areas with many roadways blocked.
Thunderstorm Wind, Maury
- When
- June 20, 2:17 AM CST
- Where
- Maury County, 0.5 mi WNW of Lanton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 35.703, -86.978
Tree fell onto and destroyed a mobile home on Greens Mill Road. Occupant was not injured.
Thunderstorm Wind, Maury
- When
- June 20, 2:18 AM CST
- Where
- Maury County, 2.05 mi SSE of Theta
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 35.754, -87.033
Trees were blown down that blocked Gravel Hill Road.
Thunderstorm Wind, Maury
- When
- June 20, 2:22 AM CST
- Where
- Maury County, 2.19 mi NW of Spring Hill
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.774, -86.955
Numerous trees were blown down across Maury County with many roadways blocked, including Sugar Ridge Road and South Cross Bridges Road.
Thunderstorm Wind, Williamson
- When
- June 20, 2:45 AM CST
- Where
- Williamson County, 2 mi SW of Nolensville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Social Media
- Coordinates
- 35.929, -86.705
A few trees were blown down.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat and Heat in Texas, June 19 to 22, 20192 deaths · 44 events
- Damaging Winds in Mississippi, June 19 to 20, 20191 death · $2.7 million · 83 kt wind · 34 events
- Tornado and Damaging Winds in Louisiana, June 19 to 20, 2019$350,000 · EF2 · 16 events
- Flash Flooding and Hail in Texas, June 19 to 20, 2019$350,000 · 2.75 in hail · 53 events
- Hail and Damaging Winds in Arkansas, June 19, 2019$375,000 · 5 in hail · 37 events
- Damaging Winds in Arkansas, June 19, 2019$315,000 · 70 kt wind · 4 events
- Tornado and Hail in Oklahoma, June 19, 2019$50,000 · EF1 · 5 events
- Flood and Hail in Missouri, June 19, 2019$111,000 · 1.5 in hail · 10 events
- Tornadoes and Flash Flood in Illinois, June 19 to 20, 2019$120,000 · EF0 · 4 events
- Flash Flooding and Flood in Indiana, June 19, 2019$101,000 · 3 events
- Flash Flood and Flood in Ohio, June 19 to 21, 2019$100,000 · 2 events
- Flash Flooding in New York, June 19, 2019$39,000 · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 841258, 834871, 834872, 834873, 834875, 834874, 834876, 834877, 834880, 834882, 834883, 834887, 841530, 834886, 834885, 834889, 841267, 841268, 834890, 834891, 834904, 834894, 834898, 834903, 834905, 841259, 834901, 834897, 834927, 834929, 834900, 834893, 834895, 841265, 834907, 834906, 834912, 834909, 834911, 834910, and more.